# SDR CALA2024091000619

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 78,576 hours, 28,540 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LG PG 9183368 WATER SERVICE PANEL MISSING REQUEST DEFERRAL OF WATER SERVICE PANEL, WATER TANK COMPRESSOR DEFERRED IN COMPLIANCE WITH THIS CDL DISPATCH DESK: DD26 NAME: VU  DATE: 07-SEP-24-WATER SERVICE DOOR MISSING. CDL 52E APPLIED. WATER SERVICE DOOR PLACED ON CDL PIC ADDED DOOR ASSY NIS JAX, M/L UPDATED.
